MathSciNet Relay Station
MathSciNet bibliographic data
MR659181 58C10 (30C60 58C27)
Shcherbakov, A. A. Germs of mappings that are analytically inequivalent to their formal normal form. (Russian) Funktsional. Anal. i Prilozhen. 16 (1982), no. 2, 94–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement